# SDR SWAA2022071115593

- Difficulty date: June 5, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BS907 PLUS 7INCH RBL16 AND WL156 AFT CARGO COMPARTMENT 2022-307308 / [01] REPLACED ANGLE - SUPPORT LOCATED BS907 PLUS 7INCH RBL16 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 147A7221 SHEET 24 R:- SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED ANGLE - SUPPORT LOCATED BS907 PLUS 7INCH RBL16 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 147A7221 SHEET 24 R:- RII ;SEE INDIVIDUAL SIGNS OFF BELOW.
